MathSciNet Relay Station
MathSciNet bibliographic data
MR1044047 (91i:20037) 20F50 (20D10 20F40)
Zelʹmanov, E. I. Solution of the restricted Burnside problem for groups of odd exponent. (Russian) Izv. Akad. Nauk SSSR Ser. Mat. 54 (1990), no. 1, 42--59, 221; translation in Math. USSR-Izv. 36 (1991), no. 1, 41–60
Links to the journal or article are not yet available
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement